MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CA1040000
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for preventative maintenance.There was no allegation of device malfunction.No patient harm or injury was reported.During the evaluation of the device at the manufacturer's service center, a "ventilator service required" concerning the system obm (oxygen blending module) was found.The obm board was replaced to address the issue.The device passed all final testing.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23908921
Report Number2518422-2025-113312
Device Sequence Number9194419
Product Code CBK
UDI-Device Identifier00606959022799
UDI-Public(01)00606959022799
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCA1040000
Device Catalogue NumberCA1040000
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown